Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Mathematics of Digital Images by S. G. Hoggar
Review by: David Chopp
SIAM Review
Vol. 49, No. 4 (Dec., 2007), pp. 702-703
Stable URL: http://www.jstor.org/stable/20454038
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
702
    702
  • Thumbnail: Page 
703
    703